# SDR JJBA20160428017

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 33,808 hours, 36,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 61047811
- Part serial: 9809232
- Condition: Inoperative
- Location: Cabin
- Part time: 160 hours, 173 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CEILING EMER LIGHTS INOPERATIVE IN CEILING & MISSING ONE COVER.  R & R EMER LIGHT POWER SUPPLY 3351-PS2.  FOUND BROKEN WIRE 3351-17A20-2, SPLICED.  ADDITION PART 61-0478-11, SN H106 TSN - 160 CSN - 173.
